Items for Dahlqvist, Antoine

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 6.

Article

Dahlqvist, Antoine, Diehl, Joscha and Driver, Bruce K (2019) The parabolic Anderson model on Riemann surfaces. Probability Theory and Related Fields, 174 (1-2). pp. 369-444. ISSN 0178-8051

Cunden, Fabio Della, Dahlqvist, Antoine and O'Connell, Neil (2019) Integer moments of complex Wishart matrices and Hurwitz numbers. Annales De L'institut Henri Poincaré D. ISSN 2308-5827 (Accepted)

Collins, Benoît, Dahlqvist, Antoine and Kemp, Todd (2018) The spectral edge of unitary Brownian motion. Probability Theory and Related Fields, 170 (1-2). pp. 49-93. ISSN 0178-8051

Cébron, Guillaume, Dahlqvist, Antoine and Gabriel, Franck (2017) The generalized master fields. Journal of Geometry and Physics, 119. 34 - 53. ISSN 0393-0440

Dahlqvist, Antoine (2016) Free Energies and fluctuations for the unitary Brownian motion. Communications in Mathematical Physics, 348 (2). pp. 395-444. ISSN 0010-3616

Conference Proceedings

Brydges, David C, Dahlqvist, Antoine and Slade, Gordon (2011) The strong interaction limit of continuous-time weakly self-avoiding walk. Workshop on Probabilistic Techniques in Statistical Mechanics Celebrating the 65th Birthday of Erwin Bolthausen, Berlin, Germany, October 14–16, 2010. Published in: Deuschel, Jean-Dominique, Gentz, Barbara, König, Wolfgang, von Renesse, Max, Scheutzow, Michael and Schmock, Uwe, (eds.) Probability in Complex Physical Systems. 11 275-287. Springer Berlin Heidelberg, Berlin. ISSN 2190-5614 ISBN 9783642238109

This list was generated on Sat Oct 19 16:03:56 2019 BST.